# SDR SWIA200211120

- Difficulty date: August 10, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 7,624 hours, 10,631 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1270
- Condition: Discharged
- Location: Cabin
- Part time: 5,647 hours, 7,705 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW 7 ARE INOP.  REPLACED BATTERY PACK.  OPS CHECKS GOOD.
